DBLP BibTeX Record 'journals/jcise/ShefferU01'

@article{DBLP:journals/jcise/ShefferU01,
  author    = {Alla Sheffer and
               Alper {\"U}ng{\"o}r},
  title     = {Efficient Adaptive Meshing of Parametric Models},
  journal   = {J. Comput. Inf. Sci. Eng.},
  volume    = {1},
  number    = {4},
  year      = {2001},
  pages     = {366-375},
  ee        = {http://ojps.aip.org/getabs/servlet/GetabsServlet?prog=normal{\&}id=JCISB6000001000004000366000001{\&}idtype=cvips{\&}gifs=Yes},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}